# SDR DALA2022060703972

- Difficulty date: June 3, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 80,952 hours, 25,433 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Drag Fitting
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5644 R/H ENG DRAG FTG CLAMP-UP HOLE #4 HAS 2 EACH INDICATIONS ONE IN THE TOP & ONE IN THE BOTTOM OF THE FITTING LAYER AT THE 3 O'CLOCK POSITION LOOKING AFT. CORRECTIVE ACTION: ACCOMPLISHED REPAIR ON R/H ENG PYLON OTBD FITTING HOLE #4 ON RH UPPER DRAG FITTING, IAW ER/A 589741-14AD REV A SECTION VI. REFERENCE LOG PAGES 2261223, 2261227, 2261229 AND 2261231 FOR FOLLOW ON INSPECTIONS. (2262517)
